Discussions that mention proamatine

Addison's Disease board


Hi everyone,
I've been sick for 2 years now and I was wondering if I could tell you guys my symptoms and whether or not you could say if they seem like Addison's Disease.
2 years ago I was on vacation. I was out in the sun alot and didnt drink as much as I should have and I got dehydrated. I collapsed and my heart was racing and when they took me to the ER they gave me fluids and told me to rest. The next few days were hell. I was in and out of conciousness and I could barely walk. Somehow I made it home but after that, things were never the same. I continued fainting everytime I stood and was bedridden that summer.

That October I saw a doctor who diagnosed me with POTS (Postural Orthostatic Tachycardia). He gave me Florinef, Proamatine, and a beta blocker. This has kept me from fainting and my blood pressure is usually stable now but I am still exhausted. I always feel sick and weak and I cannot help but feel something else is going on.

Here's a list of my symptoms...

For one, I have [COLOR="Red"]ovarian failure. At 16, they told me my ovaries had failed and they never told me why. I have extremely low estrogen levels due to it.

-[COLOR="red"]Severe Fatigue - some days are better than others but I cannot do the things I used to love like shopping or traveling. Sometimes even going out to see a movie is too much. I spend most of my time at home and some times I'm too sick to get out of bed.

-[COLOR="red"]Dizziness - That worsens when I'm standing or sitting.

-[COLOR="red"]Lightheadedness

-[COLOR="red"]Generally weak

-[COLOR="red"]Achiness - I always feel in pain.

-[COLOR="red"]Ringing in ears - That worsens when I stand

-[COLOR="red"]Shortness of breath at times, usually when I'm walking

-[COLOR="red"]Cold - sometimes I get really cold and can't seem to warm up

-[COLOR="red"]Tingling in my feet and hands

-Can't think as clearly as I used to but I blame that on the fatigue really.

There are others but those are the worst of it. Of course, without my Proamatine & Florinef & beta blocker, my blood pressure is extremely low and my heart rate very high and if I forget to take my Proamatine I end up collapsing...

I have read about the skin getting darker as a result of Addisons. I'm actually very pale though. I have freckles and some places on my skin are darker than others but generally I'm pretty white...

Thank you guys. I really appreciate it! :)
I have had low thyroid for years (since I was about 16, I'm 21 now) and I take 50 mcg of Synthroid. I just got it tested the other day and they said its perfect.
Thanks for letting me know about the vitamin levels, Im going to a stomach doctor today and I'm going to talk to her about it and get some tests for that as well.

Yesterday I was too weak to get up from bed a few times during the day. The only thing that seems to help me besides my Proamatine (though I'm still exhausted after it) is Gatorade. I drink so much of it, I could keep them in business, lol.

But thanks guys, I really appreciate your help.
I was also diagnosed with POTS... I feel dizzy all the time too whether I stand or just sit... they want me to start on proamatine but I am afraid to use medications..... What did your endocronologist say?
I see the endo on Friday. I take Proamatine and it has kept my blood pressure stable - when I started it, I was unable to even walk and it definitely helped from that standpoint although I still get dizzy at times and I'm very fatigued still as I mentioned... the only thing I can say about it is that it was really hard to adjust to in the beginning. I was very sick from it when I first started it so if youre going to go on it, I'd definitely do it very gradually and under a doctors supervision. I'll keep you updated on what the endo has to say.
Thnak you... please do... ARe you coping with POTS or have you found certain things to help you with it?




[QUOTE=dreemilyn;2994618]I see the endo on Friday. I take Proamatine and it has kept my blood pressure stable - when I started it, I was unable to even walk and it definitely helped from that standpoint although I still get dizzy at times and I'm very fatigued still as I mentioned... the only thing I can say about it is that it was really hard to adjust to in the beginning. I was very sick from it when I first started it so if youre going to go on it, I'd definitely do it very gradually and under a doctors supervision. I'll keep you updated on what the endo has to say.